# SDR DALA2015060103558

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 93,891 hours, 39,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT ESCAPE PATH LIGHT AT ROW 27R INOPERATIVE.  FOUND CONNECTOR DISCONNECTED AT 27F.  RECONNECTED, OPS OK.
